# SDR CA151117005

- Difficulty date: March 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PT6A25
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) ENGINE HAD 2 SEPARATE EVENTS ON THE SAME ACFT,  THE 1ST EVENT WHICH OCCURRED DURING A MISSED APPROACH, THE STUDENT PILOT APPLIED FULL POWER BUT ONLY GOT 800 LB/FT OF TORQUE, FULL POWER SHOULD HAVE BEEN 1970 LB/FT.  HE THEN REQUESTED EMERGENCY LANDING IN THE OPPOSITE LANDING DIRECTION AND THE LANDING WAS ACCOMPLISHED WITHOUT FURTHER ISSUES.  TROUBLESHOOTING LED TO THE REPLACEMENT OF THE FUEL CONTROL WHICH WILL BE RETURNED TO ENGINE MFG FOR INVESTIGATION.
